# SDR SWAA2022091550732

- Difficulty date: September 6, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL0 TO LBL25; WL 207. / [01] REMOVED DAMAGED BREAK PANEL STA 540; BL0 TO LBL25; WL 207; PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED AND DEBURRED NEW BREAK PANEL STA 540; BL0 TO LBL25; WL 207; PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2 OK TO INSTALL GIVEN;[04] INSTALLED NEW BREAK PANEL STA 540; BL0 TO LBL25; WL 207; PER SRM 51-40-02-0G-0; REF IPC 53-42-11-66.;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS PARTIAL STEP 2; OK TO CLOSE;[06] INSTALLED MAIN PASSENGER CABIN FLOOR PANEL 231UF IAW AMM 53-21-00-400-801. ATS SCREW GUN 35 IN-LB ID: ATS2247 S/N: 1703490 CAL DUE DATE: 11/2022;[07] VERIFIED CORRECTIVE ACTION #6
